| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -13.5/2.0/092 was implanted into the patient's left eye (os) on (b)(6) 2023 as a replacement lens to address low vault but the vault did not resolve.On (b)(6) 2023 the lens was explanted and the problem resolved.Cause of event was unknown.See mfr # 2023826-2023-02264 for claim against the initial lens.
Additional Manufacturer Narrative
Corrected data: h6-medical device problem code: "2923" should be added.B5- the reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens -13.5/+2.0/92 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2023 as a replacement lens.The patient experienced a low vault with rotation.On (b)(6) 2023 the lens explanted and the problem was resolved.Status of the eye: "correct".The cause of the event is unknown.Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned with moisture in a microcentrifuge vial.Visual inspection found optic/haptic torn with foreign material on lens (unable to identify).Dimensional inspection found the lens to be within specifications.Claim# (b)(4).